# SDR DALA2025022401444

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 25,717 hours, 12,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3001 STRONG DUSTY ODOR THROUGHOUT CABIN DURING DECENT BELOW 9000. PERSISTED THROUGH LANDING. CORRECTIVE ACTION: DEBRIEFED CREW AND CONFIRMED THEY DETECTED ODOR IN CABIN. ADVISED MCC OF INBOUND WRITE UP AND SUBMITTED SMOKE AND FUME REPORT. AS PER MCC COMPLIED WITH STEPS 1-4 OF AMDS CARD 0550- 2002, NO TRACE OF OIL OR FLUID FOUND. COMPLETED LEVEL A DECONTAMINATION CARD 2100-2007 AS ADVISED BY MCC STEPS 1-5 COMPLETED WITH NO ODOR IN THE CABIN. (6875312)
